RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 3(177), Pages 227–228 (Mi umn4403)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The construction of the solution of the nonstationary system of Prandtl equations by the finite difference method

E. G. Sokolova


Full text: PDF file (144 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 21.12.1973

Citation: E. G. Sokolova, “The construction of the solution of the nonstationary system of Prandtl equations by the finite difference method”, Uspekhi Mat. Nauk, 29:3(177) (1974), 227–228

Citation in format AMSBIB
\Bibitem{Sok74}
\by E.~G.~Sokolova
\paper The construction of the solution of the nonstationary system of Prandtl equations by the finite difference method
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 3(177)
\pages 227--228
\mathnet{http://mi.mathnet.ru/umn4403}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=471388}
\zmath{https://zbmath.org/?q=an:0308.76029}


Linking options:
  • http://mi.mathnet.ru/eng/umn4403
  • http://mi.mathnet.ru/eng/umn/v29/i3/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. G. Sokolova, “O gladkosti reshenii sistemy uravnenii pogranichnogo sloya”, UMN, 30:3(183) (1975), 173–174  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:270
    Full text:98
    References:37
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020